# SDR UALA2010020200415

- Difficulty date: February 1, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 26,676 hours, 11,970 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012677
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AREA LIGHTS FLICKER AND CHANGE SETTINGS BY THEMSELVES ACCOMPANIED BY SLIGHT BURNING ODOR AS REPORTED BY F/A.  OPENED FWD ENTRY AND FWD GALLEY CEILING PANELS, INSPECTED WIRES AND BALLASTS: NO EVIDENCE OF ARCING OR WHERE SMOKE ODOR ORIGINATED. PULLED- COLLARED CABIN ENTRY LIGHTS CB PRECAUTIONARY. RELAMPED ENTRY LIGHT. ACP OP CKS NORMAL. CYC CIDS SYS.
